# SDR SIMA20130919005

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 33,411 hours, 30,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT HAS A BROKEN SWITCH.  R & R F/O FLASHLIGHT AND BATTERY IAW AMM TASK 33-50-16-000-801-A AND TASK 33-50-16-400-801-A.  OPS CHECKED NORMAL.
